# SDR DALA2016021701148

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 56,970 hours, 21,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND L2, L3, R2 & R3, EXTERIOR EMERGANCY EXIT ILLUMINATION INOPERATIVE.  REPLACED THE BULBS.  OPS NORMAL.
